Joule-Thomson coefficient in systems with multiple chemical equilibria

Ilie Fishtik, Dan Geanǎ, Ivan Gutman, István Nagypál

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Multiple chemical equilibria under adiabatic conditions H, P = const. are considered. It is shown that in this case the Joule-Thomson coefficient may also be expressed in terms of response equilibria, which were previously introduced in the study of equilibria achieved under T, P = const. Nevertheless, our approach reveals some noteworthy differences between the isothermic and adiabatic equilibria.

Original languageEnglish
Pages (from-to)365-384
Number of pages20
JournalJournal of Mathematical Chemistry
Volume20
Issue number2
DOIs
Publication statusPublished - Mar 1997

    Fingerprint

ASJC Scopus subject areas

  • Chemistry(all)
  • Applied Mathematics

Cite this